# SDR AALA20121214004

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 98,214 hours, 19,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT CENTER WING CAVITY VENT.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01-2R14 AND EA B767-53-0274498.
